# SDR 03FDEA01200

- Difficulty date: July 30, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC81312
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT AFT SPAR CAP NR 36R BARREL NUT BORE FOUND CORROSION   BEYOND EO 1-5510-7-5000 LIMITATIONS.   RT HORIZONTAL STABILIZER AFT SPAR CAP NR 36R BARREL NUT BORE REPAIR   CARRIED-OUT AS PER FEDEX EA 1-5510-69404 - STABILIZERS - HORIZONTAL STABILIZER -   CORROSION REMOVAL AND REPAIR OF BARREL NUT BORE 36 RIGHT HAND SIDE.
